11 doctors weighed in:

Will concerta cause weight gain?

11 doctors weighed in
Dr. Douglas Bey
Psychiatry
5 doctors agree

In brief: No

It is ritalin--weight loss is a common side effect.

In brief: No

It is ritalin--weight loss is a common side effect.
Dr. Douglas Bey
Dr. Douglas Bey
Thank
Dr. Stephen Southard
Internal Medicine
2 doctors agree

In brief: Very unlikley

In fact, 6-9% of patients utilizing Concerta suffer from weight loss!

In brief: Very unlikley

In fact, 6-9% of patients utilizing Concerta suffer from weight loss!
Dr. Stephen Southard
Dr. Stephen Southard
Thank
Dr. Robert Kwok
Pediatrics
1 doctor agrees

In brief: No

Concerta does not cause weight gain.
It is a stimulant, so decreases appetite and can cause weight loss in a teen or adult, or a decrease in the rate of weight gain if used in a growing child. A person using Concerta should follow-up with the prescribing doctor to be sure his weight and nutrition are ok.

In brief: No

Concerta does not cause weight gain.
It is a stimulant, so decreases appetite and can cause weight loss in a teen or adult, or a decrease in the rate of weight gain if used in a growing child. A person using Concerta should follow-up with the prescribing doctor to be sure his weight and nutrition are ok.
Dr. Robert Kwok
Dr. Robert Kwok
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors